Aa
A
A
Close
Avatar_universal
poss. liver damage
for the last 2 years i have been taking 4000mg per day of tylenol and many times have taken close to all 4000mg in one dose.  I dont have any symptoms, but am worried about the underlying liver problems that this could have caused.  What is the first step to checking my liver health? Do I need to see a gastroenterologist?
Cancel
1 Answers
Page 1 of 1
1012981_tn?1322606893
Yes, i would recommend it highly. Taken high doses of tylenol is responsible for 450 deaths per year in the United States alone, due to liver damage/liver failure.

Take care
Comment
Cancel
1012981_tn?1322606893
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
poss. liver damage
Submit Answer
A
A
Recent Activity
5986700_tn?1380794980
Blank
spider6 commented on photo
Feb 05
406584_tn?1399591666
Blank
10356 commented on dominosarah's status
Feb 05
5986700_tn?1380794980
Blank
spider6 commented on spider6's status
Feb 05
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Digestive Answerers
Avatar_m_tn
Blank
fntn
MI
317787_tn?1428318779
Blank
Dee1956
DC
144586_tn?1284669764
Blank
caregiver222
Avatar_m_tn
Blank
oxer
los angeles, CA
1530171_tn?1448133193
Blank
TheLightSeeker
London, ON
Liver Disorders Community Resources
Top Digestive Answerers
Avatar_m_tn
Blank
fntn
MI
317787_tn?1428318779
Blank
Dee1956
DC
144586_tn?1284669764
Blank
caregiver222
Avatar_m_tn
Blank
oxer
los angeles, CA
1530171_tn?1448133193
Blank
TheLightSeeker
London, ON